About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 167065, 10 pages
http://dx.doi.org/10.1155/2013/167065
Research Article

Delayed Feedback Control and Bifurcation Analysis of an Autonomy System

1Institute of Information and System Computation Science, Beifang University of Nationalities, Yinchuan, Ningxia 750021, China
2Department of Mathematics and Information Science, Zhoukou Normal University, Zhoukou, Henan 466001, China
3Department of Applied Mathematics, Kunming University of Science and Technology, Kunming, Yunnan 650093, China

Received 28 February 2013; Accepted 26 March 2013

Academic Editor: Yisheng Song

Copyright © 2013 Zhen Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Corso and F. B. Rizzato, “Hamiltonian bifurcations leading to chaos in low-energy relativistic wave- particle system,” Physica D, vol. 80, pp. 296–306, 1995.
  2. M. Saleem and T. Agrawal, “Chaos in a tumor growth model with delayed responses of the immune system,” Journal of Applied Mathematics, vol. 2012, Article ID 891095, 16 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. U. Kumar, “A retrospection of chaotic phenomene in electrical systems,” Active and Passive Electronic Components, vol. 21, pp. 1–15, 1998.
  4. Z. Chen, X. Zhang, and Q. Bi, “Bifurcations and chaos of coupled electrical circuits,” Nonlinear Analysis, vol. 9, no. 3, pp. 1158–1168, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Hallegatte, M. Ghil, P. Dumas, and J. Hourcade, “Business cycles, bifurcations and chaos in a neo-classical model with investment dynamics,” Journal of Economic Behavior and Organization, vol. 67, pp. 57–77, 2008.
  6. D. Ghosh, A. R. Chowdhury, and P. Saha, “Bifurcation continuation, chaos and chaos control in nonlinear Bloch system,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 8, pp. 1461–1471, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. El-Gohary and A. S. Al-Ruzaiza, “Chaos and adaptive control in two prey, one predator system with nonlinear feedback,” Chaos, Solitons and Fractals, vol. 34, no. 2, pp. 443–453, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Salarieh and A. Alasty, “Control of stochastic chaos using sliding mode method,” Journal of Computational and Applied Mathematics, vol. 225, no. 1, pp. 135–145, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Guan, “Bifurcation analysis and chaos control in genesio system with delayed feedback,” ISRN Mathematical Physics, vol. 2012, Article ID 843962, 12 pages, 2012. View at Publisher · View at Google Scholar
  10. H.-T. Yau and C.-S. Shieh, “Chaos synchronization using fuzzy logic controller,” Nonlinear Analysis, vol. 9, no. 4, pp. 1800–1810, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N. Vasegh and A. Sedigh, “Delayed feedback control of time-delayed chaotic systems: analytical approach at Hopf bifurcation,” Physics Letters A, vol. 372, pp. 5110–5114, 2008.
  12. J. Lu, Z. Ma, and L. Li, “Double delayed feedback control for the stabilization of unstable steady states in chaotic systems,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 7, pp. 3037–3045, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Bleich and J. Socolar, “Stability of periodic orbits controlled by time-delay feedback,” Physics Letters A, vol. 210, pp. 87–94, 1996.
  14. Y. Ding, W. Jiang, and H. Wang, “Delayed feedback control and bifurcation analysis of Rossler chaotic system,” Nonlinear Dynamics, vol. 61, no. 4, pp. 707–715, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Y. Song and J. Wei, “Bifurcation analysis for Chen's system with delayed feedback and its application to control of chaos,” Chaos, Solitons and Fractals, vol. 22, no. 1, pp. 75–91, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Ruan and J. Wei, “On the zeros of transcendental functions with applications to stability of delay differential equations with two delays,” Dynamics of Continuous, Discrete and Impulsive Systems A, vol. 10, no. 6, pp. 863–874, 2003. View at Zentralblatt MATH · View at MathSciNet
  17. B. D. Hassard, N. D. Kazarinoff, and Y. H. Wan, Theory and Applications of Hopf Bifurcation, vol. 41, Cambridge University Press, Cambridge, UK, 1981. View at MathSciNet
  18. I. Fuente, L. Martinez, J. Veguillas, and J. Aguirregabiria, “Quasiperiodicity route to chaos in a biochemical system,” Biophysical Journal, vol. 71, pp. 2375–2379, 1998.